Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

A THEOREM ON THE WEAK CLOSURE OF SUPERPOSITION MULTIOPERATORS

Annotation

We prove a theorem on the weak closure of superposition multioperators for multifunction corresponding multivalued mapping, which is subject to conditions such as upper Caratheodory conditions. This theorem is a generalization of Theorem 1.5.30 from [1].

Keywords

multioperators; weak convergence; measurable sections; compact set

Full-text in one file

Download

UDC

517.98

Pages

1355-1358

References

1. Borisovich Ju.G., Gel'man B.D., Myshkis A.D., Obuhovskij V.V. Vvedenie v teoriju mnogoznachnyh otorbazhenij i differencial'nyh vkljuchenij. Izdanie 2-e, ispr. i dop.-M: Knizhnyj dom .Librokom., 2011. 224 s. 2. Hale J.K., Kato J. Phase Space for Retarded Equations with Infinite Delay // Funkcial. Ekvac. 1978. № 1, 21. P. 11-41.

Received

2015-06-09

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.